# SDR FDEA201405191076

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 21,136 hours, 11,677 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4045053914
- Part serial: 99052181
- Condition: Faulty
- Location: Nr 1
- Part time: 21,136 hours, 52,181 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT, CAPTAIN`S ALTIMETER FAULTED WHEN PULLED TO STANDARD.  UNABLE TO SILENCE THE CONTINUAL CHIME & WARNING SEQUENCE UNTIL RETURNED TO BARO POSITION, ECAM WARNINGS INCLUDED.  AFTER LANDING IN BARO POSITION, THE WARNING REPEATED THEN CLEARED AS WE SLOWED BELOW 40 KIAS ON ROLL OUT.  R & R CAPTAIN`S ALTIMETER IAW MM CHAPT 4-12-21-04.  OPERATIONS CHECKED IAW MM CHAPT 34-10-00-5, ALSO R & R NR 1 ADC IAW MM CHAPT 34-11-34-04.  WHILE PERFORMING INPUTS & BITE CHECK OF THE EFIS SYS NOTICED INPUT FAULT CONTROL PANEL NR 1.  R & R NR 1 EFIS CONTROL PANEL IAW MM CHAPT 34-73-11-04.  OPERATIONS CHECKED IAW MM CHAPT 34-71-00 P501. INSPECTED STATIC DRAINS FOR CONTAMINATION NONE FOUND.  ALL TEST PASSED, ACFT OK FOR SERVICE.
